MathSciNet Relay Station
MathSciNet bibliographic data
MR276943 (43 #2683) 54.78
Glaser, Leslie C. Euclidean $(q+r)$-space modulo an $r$-plane of collapsible $p$-complexes. Trans. Amer. Math. Soc. 157 1971 261–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement